MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1934
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased magnesium results which questioned by the physician on alinity c processing module for several patients.The customer stated 8 patients given medial treatment 2g magnesium in 50ml saline intravenously based on initial magnesium results.The quality controls out of ranges before generating the discrepant magnesium results.There were no actual results provided by the customer.The customer did not provide any further information regarding those patients received magnesium treatment.Laboratory reference range for magnesium=1.8 to 2.6 mg/dl; critical low=0.9 mg/dl; high=4.9 mg/dl no further impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history records for alinity magnesium reagent, lot number 43489ud00.The ticket search determined that there is as expected complaint activity for the likely cause lot.Trending review determined no trend for the issue for the product.Return testing was not completed as returns were not available.Based on the information provided, the cross functional team have determined that this is an adverse event due to use error.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or deficiency of the alinity magnesium reagent, lot number 43489ud00 was identified.Updated section: outcomes attributed to ae: corrected from required intervention to serious injury.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16428899
Report Number3005094123-2023-00051
Device Sequence Number2645047
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2023
Device Model Number08P1934
Device Catalogue Number08P19-34
Device Lot Number43489UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown